Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A splitting theorem for the Seiberg-Witten invariant of a homology $S^1 \times S^3$

Jianfeng Lin, Daniel Ruberman and Nikolai Saveliev

Geometry & Topology 22 (2018) 2865–2942
Bibliography
1 B Ammann, M Dahl, E Humbert, Surgery and harmonic spinors, Adv. Math. 220 (2009) 523 MR2466425
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 J. Baldwin, J. Bloom, The monopole category and invariants of bordered 3–manifolds, in preparation
4 J M Bloom, A link surgery spectral sequence in monopole Floer homology, Adv. Math. 226 (2011) 3216 MR2764887
5 J Bloom, T Mrowka, P Ozsváth, Connected sums in monopole Floer homology, in preparation
6 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, I, preprint (2012) arXiv:1208.1074
7 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, II, preprint (2012) arXiv:1208.1077
8 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology, III: From hat to plus, preprint (2012) arXiv:1208.1526
9 D Cristofaro-Gardiner, The absolute gradings on embedded contact homology and Seiberg–Witten Floer cohomology, Algebr. Geom. Topol. 13 (2013) 2239 MR3073915
10 R G Douglas, K P Wojciechowski, Adiabatic limits of the η–invariants : the odd-dimensional Atiyah–Patodi–Singer problem, Comm. Math. Phys. 142 (1991) 139 MR1137777
11 K A Frøyshov, Compactness and gluing theory for monopoles, 15, Geometry & Topology Publications (2008) MR2465077
12 K A Frøyshov, Monopole Floer homology for rational homology 3–spheres, Duke Math. J. 155 (2010) 519 MR2738582
13 Y Fukumoto, M Furuta, M Ue, W–invariants and Neumann–Siebenmann invariants for Seifert homology 3–spheres, Topology Appl. 116 (2001) 333 MR1857670
14 M Furuta, H Ohta, Differentiable structures on punctured 4–manifolds, Topology Appl. 51 (1993) 291 MR1237394
15 P B Gilkey, Invariance theory, the heat equation, and the Atiyah–Singer index theorem, 11, Publish or Perish (1984) MR783634
16 F González-Acuña, Dehn’s construction on knots, Bol. Soc. Mat Mexicana 15 (1970) 58 MR0356022
17 K Hendricks, C Manolescu, Involutive Heegaard Floer homology, Duke Math. J. 166 (2017) 1211 MR3649355
18 K Hendricks, C Manolescu, I Zemke, A connected sum formula for involutive Heegaard Floer homology, Selecta Math. 24 (2018) 1183 MR3782421
19 J Hom, Ç Karakurt, T Lidman, Surgery obstructions and Heegaard Floer homology, Geom. Topol. 20 (2016) 2219 MR3548466
20 Y Huang, V G B Ramos, An absolute grading on Heegaard Floer homology by homotopy classes of oriented 2–plane fields, J. Symplectic Geom. 15 (2017) 51 MR3652073
21 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
22 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
23 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
24 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
25 C Kutluhan, Y J Lee, C H Taubes, HF = HM, I : Heegaard Floer homology and Seiberg–Witten Floer homology, preprint (2010) arXiv:1007.1979
26 C Kutluhan, Y J Lee, C H Taubes, HF = HM, II : Reeb orbits and holomorphic curves for the ech/Heegaard–Floer correspondence, preprint (2010) arXiv:1008.1595
27 C Kutluhan, Y J Lee, C H Taubes, HF = HM, III : Holomorphic curves and the differential for the ech/Heegaard Floer correspondence, preprint (2010) arXiv:1010.3456
28 C Kutluhan, Y J Lee, C H Taubes, HF = HM, IV : The Seiberg–Witten Floer homology and ech correspondence, preprint (2011) arXiv:1107.2297
29 C Kutluhan, Y J Lee, C H Taubes, HF = HM, V : Seiberg–Witten–Floer homology and handle addition, preprint (2012) arXiv:1204.0115
30 A S Levine, D Ruberman, Heegaard Floer invariants in codimension one, preprint (2016) arXiv:1610.03353
31 A Lichnerowicz, Spineurs harmoniques, C. R. Acad. Sci. Paris 257 (1963) 7 MR0156292
32 F Lin, A Morse–Bott approach to monopole Floer homology and the triangulation conjecture, preprint (2014) arXiv:1404.4561
33 J Lin, The Seiberg–Witten equations on end-periodic manifolds and positive scalar curvature metrics, preprint (2016) arXiv:1603.03698
34 J Lin, D Ruberman, N Saveliev, On the Frøyshov invariant and monopole Lefschetz number, preprint (2018) arXiv:1802.07704
35 S Maier, Generic metrics and connections on Spin- and Spinc–manifolds, Comm. Math. Phys. 188 (1997) 407 MR1471821
36 C Manolescu, A gluing theorem for the relative Bauer–Furuta invariants, J. Differential Geom. 76 (2007) 117 MR2312050
37 C Manolescu, An introduction to knot Floer homology, from: "Physics and mathematics of link homology" (editors M Khovanov, J Walcher), Contemp. Math. 680, Amer. Math. Soc. (2016) 99 MR3591644
38 C Manolescu, Pin(2)–equivariant Seiberg–Witten Floer homology and the triangulation conjecture, J. Amer. Math. Soc. 29 (2016) 147 MR3402697
39 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern), GGT (2008) 60 MR2509750
40 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
41 T Mrowka, D Ruberman, N Saveliev, Seiberg–Witten equations, end-periodic Dirac operators, and a lift of Rohlin’s invariant, J. Differential Geom. 88 (2011) 333 MR2838269
42 T Mrowka, D Ruberman, N Saveliev, An index theorem for end-periodic operators, Compos. Math. 152 (2016) 399 MR3462557
43 A Némethi, On the Ozsváth–Szabó invariant of negative definite plumbed 3–manifolds, Geom. Topol. 9 (2005) 991 MR2140997
44 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
45 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
46 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
47 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
48 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
49 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
50 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
51 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
52 V G B Ramos, Absolute gradings on ECH and Heegaard Floer homology, preprint (2014) arXiv:1403.2875
53 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
54 D Ruberman, N Saveliev, Rohlin’s invariant and gauge theory, II : Mapping tori, Geom. Topol. 8 (2004) 35 MR2033479
55 D Ruberman, N Saveliev, Casson-type invariants in dimension four, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 281 MR2189939
56 D Ruberman, N Saveliev, Dirac operators on manifolds with periodic ends, J. Gökova Geom. Topol. 1 (2007) 33 MR2386534
57 D Ruberman, N Saveliev, The μ–invariant of Seifert fibered homology spheres and the Dirac operator, Geom. Dedicata 154 (2011) 93 MR2832713
58 N Saveliev, Fukumoto–Furuta invariants of plumbed homology 3–spheres, Pacific J. Math. 205 (2002) 465 MR1922741
59 N Saveliev, Invariants for homology 3–spheres, 140, Springer (2002) MR1941324
60 R Schoen, S T Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979) 159 MR535700
61 M Stoffregen, Pin(2)–equivariant Seiberg–Witten Floer homology of Seifert fibrations, preprint (2015) arXiv:1505.03234
62 M Stoffregen, Manolescu invariants of connected sums, Proc. Lond. Math. Soc. 115 (2017) 1072 MR3733559
63 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
64 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021